# SDR DALA2017071805603

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SERVICE DOOR FLOOR SUPPORT CORRODED AT BS 1676, LBL 54.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS AND INSTALLED A NEW  FLOOR SUPPORT.
